Zithromycin Tachycardia Side Effect Reports
The following Zithromycin Tachycardia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Tachycardia, can occur, and what you can do about them.
A side effect could appear soon after you start Zithromycin or it might take time to develop.
|Tachycardia, Sepsis, Renal Failure, Oedema, Cardiac Failure Congestive, Anaemia, Hepatitis C, Diabetes Mellitus|
This Tachycardia side effect was reported by a consumer or non-health professional from UNITED STATES. A patient (weight:NA) experienced the following symptoms/conditions: bronchitis. The patient was prescribed Zithromycin (dosage: NA), which was started on Oct 14, 2010. Concurrently used drugs:
|Electrocardiogram Qt Corrected Interval Prolonged, Syncope, Tachycardia|
This Tachycardia Zithromycin (z Pack) side effect was reported by a physician from on Feb 28, 2005. A Female , weighting 173.0 lb, was diagnosed with
Zithromycin Tachycardia Causes and Reviews
An arrhythmia is a problem with the rate or rhythm of your heartbeat. It means that your heart beats too quickly, too slowly, or with an irregular pattern. When the heart beats faster than normal, it is called Tachycardia. When the heart beats too slowly, it is called bradycardia. The most common type of arrhythmia is atrial fibrillation, which causes an irregular and fast heart beat.
Many factors can affect your heart's rhythm, such as having had a heart attack, smoking, congenital heart defects, and stress. Some substances or medicines may also cause arrhythmias.
Symptoms of arrhythmias include
- Fast or slow heart beat
- Skipping beats
- Lightheadedness or dizziness
- Chest pain
- Shortness of breath
Your doctor can run tests to find out if you have an arrhythmia. Treatment to restore a normal heart rhythm may include medicines, an implantable cardioverter-defibrillator (ICD) or pacemaker, or sometimes surgery.
NIH: National Heart, Lung, and Blood Institute
Zithromycin Tachycardia Reviews
|Tue, 16 Aug 2011|
|I just had a very scary time last night after taking AZithromycin for a few days, I started feeling very strange. Lightheaded, intense pressure in the chest and neck, chest pain, numbness and swelling in the arms and hands. Tachycardia kicked in on day three. I had Atrial Septal Defect as a child, which was repaired, but I wonder now, if I don't have A-Fib. I've noticed the fluttering in the chest lately. Is it possible that this was triggered by a previously existing condition that has been missed? I was started on AZithromycin to be alternated with Ery-Tab for Gastroparesis. Now, I'm afraid to take either drug. I'll be seeing my internist this afternoon and will be asking the same questions.|